# SDR ZZDA2010491A

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LIGHT COVER ON SEAT 12.  INSTALLED LENS CHECKS GOOD REF MM 33-51.
